Mar 4, 2009
Greetings from the Philippines!
Hi Doc BY!
Thanks a lot
Response from Dr. Young
Hi and thanks for your post.
There are no significant interactions between gemfibrozil (Lopid) and your HIV medications. You should know that elevated triglycerides are common among persons living with HIV and can be caused by a mixture of factors, including the viral infection, medications, diet and genetics.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Typical Acute Retroviral Syndrome Disease Progression
- Type Of Doctor Who Removes Genital Warts
- Took Antibiotics As Prescribed For Chlamydia And Still Have Symptoms
- What Are The Chances Of High Risk Hpv Turning Into Cancer?
- Symptons Of Chlamydia
- Symptoms Of Genital Herpes The Day After Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.